I stopped taking my Methylprednisolone steroid today.
Full dosage actually stopped on 8/18 (for a total of two weeks at full dose, starting when released from the hospital on 8/4). Tapering began on 8/19, by decreasing the dosage every two days – ending up with the last one today.
Before I started taking it, my doctor told me that possible side effects could be weakness in the thighs, increased appetite, and fat face (bloating). I experienced only minimal thigh weakness, and a ridiculous appetite that resulted in me consuming what was probably two or three times the healthy amount of food for one individual. As far as fat face goes, I’m pretty sure I didn’t experience anything close to that – besides maybe fat waistline from the crazy amount of food I inhaled. In any case, I took head shots of myself with my camera phone to chronicle any possible fat face-ness. Check those pictures out here.